# SDR 95ZZZX4181

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757UR
- Make and model: Cessna 152
- Aircraft serial: 15280018
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 7380685
- Condition: Mushroomed
- Location: Cyl Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 3 REMOVED FOR LOW COMPRESSION, FOUND EXCESSIVE CLEARANCE BETWEEN EXHAUST VALVE AND ROCKER ARM CAUSED BY PUSHROD THAT HAD MUSHROOMED UNDER BALL END.
